sexologist-icon
Spotting aftr ayurvedic treatment 4 pcos
I am a PCOS patient,taken an ayurvedic treatment for that, after treatment I haven't got my periods yet but from last week I am having spotting. But periods are not coming properly.what should I do to change it to proper bleeding. Can I take deviry 10mg to get the proper bleeding?
1883 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Direct consult
Next Steps
Direct consult
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?

This question featured in :

Eosinophilia treatment in ayurvedic Ocd treatment in ayurvedic Tooth cavity ayurvedic treatment
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.